Title

Nonlinear size-dependent dynamics of microarches with modal interactions

RIS ID

101984

Publication Details

Farokhi, H. & Ghayesh, M. H. (2016). Nonlinear size-dependent dynamics of microarches with modal interactions. Journal of Vibration and Control, 22 (17), 3679-3689.

Abstract

This paper investigates the nonlinear dynamics of microarches with internal modal interactions; the nonlinear size-dependent motion characteristics are analyzed for the system with two-to-one and three-to-one internal resonances. The partial differential equation of motion is discretized into a set of second-order nonlinear ordinary differential equations via the application of the Galerkin scheme. The linear natural frequencies of the system are obtained by eliminating the nonlinearities; these are used to verify the occurrence of modal interactions. The nonlinear resonant dynamics are examined via the pseudo-arclength continuation technique for the systems with internal modal interactions.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1177/1077546314565439